# SDR SWIA201642029

- Difficulty date: March 10, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 33,279 hours, 19,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CORRODED IN SEVERAL AREAS OF FWD STAIR WEB.  INSTALLED NEW PAX DOOR FWD STAIR WEB ASSY IAW SRM.
